# SDR AALA202504258149

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 37,927 hours, 15,591 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING LEVER BROKEN. MAINTENANCE SECURED DOOR ARMING LEVER TAB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
